Discussions By Condition: Skin conditions

facial acne

Posted In: Skin conditions 6 Replies
  • Posted By: lienext2me
  • July 10, 2009
  • 02:50 PM

Hi all. Can you please tell me what you do to clear your face from facial acne? Mine just keep coming back even after using some anti-acne products. My face go really red and the lumps are very frustrating. Help please?

Reply Flag this Discussion

6 Replies:

  • What have you tried so far? My advice is make sure you clean your face but not adding too much pressure on the affected area to avoid irritating it further. Then apply an anti-acne cream ( I use cleocin-t gel) on the acne themselves. In my case, using my prescribed anti-acne product helped me a lot. There’s still a few zits there but are not really as alarming as the ones I had before. Ask your dermatologist about it and once prescribed, you can get it on almost any online pharmacy or through the pharmacies in your area. Hope this helps!
    keeprolling 1 Replies Flag this Response
  • Can you please tell me what you do to clear your face from facial acne? I use acne medication, which evidently is the same thing you need since the OTC stuff isn't working.
    Caladan 87 Replies Flag this Response
  • Ask your dermatologist about Isotretinoin. You usually have to do a 6 month cure which consists of taking two capsules a day, and then there's 90% chance of your acne staying away forever or at least for a very long time. If it doesn't work you can give it another shot a few months after with again 90% chance.I'm in my fourth month right now and it's working great, no acne at all. I just hope it stays away after the cure is finished in two months. My dermatologist said that it can come back but maybe a lot less than before and that I may not mind it anymore. If that's the case then I'll have to consider taking a second 6 month or living with the mild acne.Oh, and as for the side-effects, they haven't been too bad on me. Dry lips and eyes (used vaseline for the lips, and eye-drops for the eyes, the latter I got from my doctor), and that was pretty much it. And if you dermatologist recommends it it's free so there's no worries about the costs either (though, I live in the Netherlands so it might be different here than where you are).Hope that was of help. Take care and good luck!
    Anonymous 42,789 Replies Flag this Response
  • Sometimes acne can be a case of too much testosterone or your skin being very sensitive to the amount of testosterone you have. Ask your dermatologist about this. Acne is often hormonal if there is a lot of it on your chin.
    Anonymous 42,789 Replies Flag this Response
  • Vitamins, vitamins, vitamins and water! I used to have acne years ago and I would use Proactive (which did work) but then I started taking a multi-vitamin and eating fruit and veggies and drinking plenty of water and low and behold I my skin looked better than it did just using the Proactive and I stopped the proactive and my skin has never looked better, seriously! Be sure to take a multi-vitamin everyday as well as an Omega 3 (fish oil, excellent for the skin and brain) and drink water to hydrate the skin. Believe me when I realized it was due to lack of vitamins and not drinking enough water I was annoyed that I had wasted so much $ on so many products. Your skin is nothing more than a reflection of what's going on inside and if you take care of yourself (vitamins, Omega 3 fish oil capsule, water) your skin will reflect that. It's a heck of a lot cheaper too : )
    KQuinn 11 Replies Flag this Response
  • Watch what you eat and use the beauty product that will help you get it. Skin is the largest organ of the body and if your digestion is not good, it frequently comes out via the skin. And speaking of skincare, I personally use Triple Action Vitamin C Serum by VoilaVe. I found it on Amazon. Using the serum gave me radiant skin. It was definitely noticeable and I got several compliments on it. My skin looked smoother, I developed a glow and now my acne was gone. Check it out too.
    Anonymous 1 Replies
    • February 18, 2014
    • 06:55 AM
    • 0
    Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?